MathSciNet Relay Station
MathSciNet bibliographic data
MR1145415 57M50 (14P05 53C15 58D27)
Choi, Suhyoung; Goldman, William M. Convex real projective structures on closed surfaces are closed. Proc. Amer. Math. Soc. 118 (1993), no. 2, 657–661.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement